What causes shortness of breath, blurred vision and tingling sensation in lips?

default
Posted on Wed, 16 Sep 2015 in Medicines and Side Effects
Question: I've been experiencing fatigue, shortness of breath, blurry vision, heavy XXXXXXX numbing, tingling around my lips, chin, gums, left side of my body, feet, clumpines, fast heart beat heart rate 104-106 headaches, worse after light house chores, I am 53 yrs, in remission for 20 yrs from stomach cancer "lymphoma " had 3 1/4 of my stomach removed, was on chemo for six months, shortly after I was diagnosed with fibromyalgia, hoshimotos desease and currently on
synthroyed, had partial hysterectomy in 2007
I am very worried about these new symptoms, please help me, thank you
doctor
Answered by Dr. Kathy Robinson 3 hours later
Brief Answer:
see your doctor

Detailed Answer:
Hello and I am sorry you are having these difficulties.
You need to first see your primary care doctor and have blood tests done. If your thyroid hormone level is off this can cause some of your symptoms.
You need a reason for your shortness of breath determined immediately. This could be coming from your lungs or heart or something else like anemia. You need blood tests, pulmonary function tests and possibly a chest xray.
Seeing a cardiologist is a good idea but you need some other evaluation immediately by your primary care doctor.
If you are weak on one side of your body and this is new you need to go to emergency now, you may be having a stroke.
Don't delay, if you do not go to emergency you need to be seen in the next few days by your doctor.
Regards,
Dr. Robinson
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Kathy Robinson

General & Family Physician

Practicing since :1989

Answered : 3478 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Medical Procedures
Medical Topics ,  

Recent questions on  Stomach cancer

doctor1 MD

My mom is having very bad stomach pain in the lower part of her stomach. She can barely stand up or sets own. Every time she does get up And set...

doctor1 MD

I had my IUD put in on february 29 of this year and this whole month ive been on it ive had non stop bleeding not to mention on march 17th i...

doctor1 MD

hi my sis is having stomach discomfort and feels like its heavy and distented without pain. And also having spasam of heaad and neck muscle. It s...

doctor1 MD

hi im having some serious issues! This past month ive had some severe pain on both side( hurts to even rest my hands on my hips, just very tendor)...

doctor1 MD

I suffered from GERD and also have a Hiatel hernia ...doctors placed me on nexium and I've taken it for probably 15 yrs. When I ask doctors about...

doctor1 MD

Hi doctor, I have been having a lot of discomfort in my stomach area for a few months now so i went and had an endoscopy done. The doctor called me...

doctor1 MD

9 Month ordeal. It all started with yellowish brownish stools, they used to change even to green etc. Anyways nine months have passed since I...

Get personalised answers from verified doctor in minutes across 80+ specialties

175 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2